# SDR SWIA202411120905

- Difficulty date: September 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AT THE BOTTOM OF THE FWD PANEL IS CRACKED IN THE AREA OF THE NUT PLATE. (REF. STEP 835 ET)     (C-CHECK RO 11/9/2024)    PAX DOOR AT THE BOTTOM OF FWD PANEL WAS REPAIRED IAW CRJ700 REO # 670.52.11.104
